Paralief Paralief Paracetamol 500mg Soft Capsules 20 Pack

€3.75

Code PARALIEF-CAP


Add to Basket
Product Info

Paralief contains Paracetamol 500mg per capsule. Paracetamol has pain-relieving (analgesic) and fever-reducing effects. Paralief is used for the short-term treatment of mild to moderate pain such as headache, toothache, muscle pain, back pain (lumbago), fever and pain with flu and colds.

  • Soft capsule paracetamol
  • Many patients find soft capsules easier to swallow than tablets

CONTAINS PARACETAMOL. Do not take any other paracetamol-containing products. Do not exceed the stated dose.

How To Use

Adults and children over 15 years old weighing >50kg

  • Take 1 or 2 capsules (500-1,000 mg) at a time
  • Maximum of 6 capsules (3,000 mg) in 24 hours
  • There must be at least 4 hours between two intakes.
  • Do not use in combination with other paracetamol-containing products.

Children and adolescents weighing 31 to 55 kg (approx. from 9 to 15 years of age)

  • For children weighing 31 to 40 kg (approx. 9 to 12 years): Take 1 capsule (500 mg) at a time, with a maximum of 3 to 4 capsules in 24 hours.
  • For adolescents weighing 41 to 55 kg (approximately 12 to 15 years): Take 1 capsule (500 mg) at a time, with a maximum of 4 to 6 capsules in 24 hours.
  • There must be at least 4 hours between two intakes.
  • Do not use in combination with other paracetamol-containing products.

Warnings and precautions - Talk to your doctor, pharmacist or nurse before taking Paralief effervescent tablets:

  • If you are suffering from kidney problems.
  • If you are suffering from liver problems including liver problems due to excessive alcohol consumption.
  • If you have Gilbert’s syndrome (mild jaundice).
  • If you have haemolytic anaemia (abnormal breakdown of red blood cells).
  • If you are an asthmatic and sensitive to aspirin (acetylsalicylic acid).
  • If you are suffering from dehydration or chronic malnutrition.
  • If you are on paracetamol containing medicines.
  • If you have fever after paracetamol therapy.
  • If you suffer from glucose-6-phosphate dehydrogenase deficiency(enzyme deficiency).

Paralief Paracetamol Tablets in Pregnancy

  • Paralief effervescent tablets can be used during pregnancy.
  • You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible.
  • Contact your doctor or pharmacist if the pain and/or fever are not reduced or if you need to take the medicine more often.
Active Ingredients

Each capsule contains paracetamol 500mg

Other ingredients

macrogol 400, propylene glycol (E 1520), silica, colloidal hydrated, purified water, gelatin, sorbitol liquid (E 420), titanium dioxide

Product Information Leaflet
Free Shipping & Delivery Options

Delivery Within Ireland 

  • Free Delivery Over €45
  • Orders will be dispatched within 1 working day
  • Shipping for orders under €45
    • €4.99 for An Post (order by 3pm for same day dispatch)
    • €4.90 for Fastway (order by 3pm for same day dispatch)
    • €5.99 for DPD (order by 1pm for same day dispatch)

European Courier Delivery (DPD) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 5-7 working days.

Other International Deliveries
For more information on international delivery, please read our Delivery Information page.

La Roche Posay & Vichy products are only permitted to be sold within EEA/EFTA countries.

Downloads
Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty